Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation of functions by convexity preserving continuous linear operators


Author: Jean Tzimbalario
Journal: Proc. Amer. Math. Soc. 53 (1975), 129-132
MSC: Primary 41A35
DOI: https://doi.org/10.1090/S0002-9939-1975-0382943-6
MathSciNet review: 0382943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, extension of the ideas used by Korovkin, Bojanic and Roulier, Karlin and Studden, Lorentz and Schumaker are studied in order to treat various aspects of approximation of continuous functions by operators which preserve generalized convexity in the sense of Karlin and Studden, and Ziegler.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A35

Retrieve articles in all journals with MSC: 41A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0382943-6
Article copyright: © Copyright 1975 American Mathematical Society